# SDR DALA2022040602358

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CORROSION AT NUT ON ACTUATOR PNEUMATIC OF R2 DOOR IN PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 268 : ACTUATOR PNEUMATIC OF R2 DOOR IN PAX CABIN WAS REPLACED BY A SERVICEABLE UNIT PER B757-200 AMM 52-11. (2182112)
